Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
174 Doctors are Online

Is it normal to have bleeding for 6 days after taking I pill ?

Me and my girlfriend had sex on 14th March. She had her normal period on 5th March. She took ipill on 15th March. After that she started to have withdrawl bleeding from 29th March. Bleeding lasted upto 3rd April. Is she over with her period?....because on 5th March nothing happened..plz help.....I am very tensed!!!!
Asked On : Sun, 10 Apr 2011
Answers:  1 Views:  155
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Infertility Specialist 's  Response
Welcome to HealthcareMagic
If she had withdrawal bleeding after taking Ipill then you should not worry about pregnancy. Most women can expect a normal period within one month after taking the pill, but it's possible for the next period to come one week earlier or later than expected. Changes in pattern of periods may occur due to hormonal changes caused by the pill. Take care.
Answered: Sun, 10 Apr 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor